# SDR HALA20250725231

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 39,914 hours, 6,335 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 35,941 hours, 5,709 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Clogged
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND EDP CASE DRAIN FILTER FLAG POPPED C/T ENGINE HYDRAULIC PUMP 4000JG1 IN REF TO 1A-ENG 1 VISUAL CHECK TASK CARD FOR #1 ENG EDP CLOGGING INDICATOR INSP. RESET CLOGGING INDICATOR FLAG AND REMOVED AND REPLACED AFFECTED FILTER PER AMM 29-11-43-600-809-A. ENGINE RUN COMPLETED, NO LEAKS DETECTED. OK FOR CONT SVC.
